# SDR UALA2013071905085

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,666 hours, 24,958 cycles
- Engine: Pwa PW2040
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN AFT CABIN AND AND FWD 5 ROWS OF GALLEY. VERIFIED OIL OIL PRESENT WHILE RUNNING APU, WENT AWAY AFTER APU OFF.  VERIFIED NO OIL ODOR PRESENT WHILE RUNNING PACKS OF GROUND AIR UNIT.   THE APU BLEED VALVE INOPERATIVE "CLOSED".  APU PNEUMATICS INOPERATIVE IAW AMM 49-11-00, FIM 49-11.
